# SDR VNAA2017102299905

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 32,366 hours, 32,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R53610041
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FLOOR SILL ANGLE IS CRACKED AT LBL 43. REMOVED AND INSTALLED SERVICEABLE FLOOR SILL ANGLE P/N 601R-53-61-004-1 FROM LBL 36-43 FS 621 IAW SRM 51-42-06 & SRM 51-42-21.
